# SDR AALA202210053447

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A300*
- Aircraft serial: 3881
- Aircraft time: 45,201 hours, 16,545 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 2LA00546900
- Condition: Intermittent
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R ECAM "SLIDE" FLICKERING ON AND OFF SHOWING INTERMITTENT ARMED CONDITION. ACTUAL DOOR IS IN THE GREEN "DISARM " POSITION. MAINTENANCE REPLACED THE 1R DOOR SLIDE ARMED INICATOR PER AMM 52-73-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
